MathSciNet Relay Station
MathSciNet bibliographic data
MR1308672 (96e:60049) 60F15 (60D05)
Dobrić, V.; Yukich, J. E. Asymptotics for transportation cost in high dimensions. J. Theoret. Probab. 8 (1995), no. 1, 97–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement